# SDR IPXA2575521

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: 9650976003212
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

MACH AIRSPEED, TRIM AND RUDDER RATIO INOP MESSAGES AT APPROX 1000 AGL, ON CLIMB LOST CAPTAINS INSTRUMENTS.  BELLS AND WHISTLES TERRAIN, WINDSHEAR MESSAGE APPEARED.  ATC SHOWED US AT 0 FEET LEVEL AT 6000.  F/O INSTRUMENT OK LAND INDICATED FAST & SLOW ON ADI INTERMITTENT BOTH SIDES.  REMOVED WATER FOUND IN DRIP PAN TRAY ABOVE L FCC BOX AND 5 SMALL PUDDLES FOUND BEHIND E-2 RACK ON WALKWAY.
